Journal of Differential Geometry

The absolute and relative Betti numbers of a manifold with boundary.

Grigorios Tsagas

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 5, Number 3-4 (1971), 285-293.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429992

Digital Object Identifier
doi:10.4310/jdg/1214429992

Mathematical Reviews number (MathSciNet)
MR0288697

Zentralblatt MATH identifier
0218.53060

Subjects
Primary: 53.72
Secondary: 57.00

Citation

Tsagas, Grigorios. The absolute and relative Betti numbers of a manifold with boundary. J. Differential Geom. 5 (1971), no. 3-4, 285--293. doi:10.4310/jdg/1214429992. https://projecteuclid.org/euclid.jdg/1214429992


Export citation